# SDR R61A201610220602

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 33,330 hours, 20,566 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN L1 DOOR OPEN INDICATION INOPERATIVE IN FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND MESSAGE WENT AWAY DURING APPROACH.  MAINTENANCE FOUND FORWARD PASSENGER DOOR WARNING SENSOR OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED FORWARD PASSENGER DOOR WARNING SENSOR IAW AMM AND OPS CHECKED GOOD.
